≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Staphysagria: $3.99

 

The ABC Homeopathy Forum

Staphisagria- Aggravation

I had been advised for Staphisagria I M - 1 Does per week initially for 4 weeks and then for further 4 weeks (total 8 doses in 8 weeks).

Till 5th dose although major symptoms persists but I was feeling some improvements.

I have taken my 6th dose 4 days before and feeling aggravation since yesterday.

Is it normal?
What should I do? Next dose is due on 29th March.
 
  sajidnazir on 2018-03-26
This is just a forum. Assume posts are not from medical professionals.
Dosing should not be mechanical. When you feel
Improved - stop. See how long that lasts until you go backward.
When you aggravate - stop and wait for improvements - and then wait Again until you feel old things returning. When you have new symptoms you never had- stop. They will wear off and then see you have aggravation of old things or improvements .

Every person will have their own unique reactions - dosing is Individual to
Those reactions.
 
simone717 4 years ago
Thanks Simone, will "wet dose" be effective to avoid aggravation.

If so how can be made for above remedy?
 
sajidnazir 4 years ago
Hi,
You are aggravating because you did not need the last dose you took.
Just let it wear off and then Improvement should start again.
After that do not take another dose until you feel old things returning .
At that time, you can try a wet dose by putting a couple drops or a few pills in a 250 ml water bottle, hit it against your hand or a book 6 times and then take one tsp as a dose.
[Edited by simone717 on 2018-03-27 16:50:47]
 
simone717 4 years ago
Dear Simone, Remdey was suggested by senior homeopath currently not not the forum. No doubt it is best matched with my symptoms, personality and sufferings.

After taking 1st dose I feel significant improvement regarding anxiety, fatigue, desire for smoking (i used to smoke 20-25 cigarette earlier but i just smoked 1 in first week), tickling throat, frequent urination, poor appetite, constipation etc.

Before and after talking 3rd dose I feel re appearance of symptoms on variable intensity i-e one day better other day not.

4 days after taking 6th dose I starts feeling itching sensation on body, depression and the old symptoms coming again.

I don't know what happened, what should I do. I am going back to earlier state of mind and physical sufferings.
[Edited by sajidnazir on 2018-10-07 12:07:37]
 
sajidnazir 4 years ago
You need to wait another week and see if the old symptoms are
Going away and improvement of any kind is happening.
Keep track of things each day, keep notes and then post again after a week.
 
simone717 4 years ago
Dear Simone, aggravation was disappeared within a day. The said aggravation was mostly on nerves and not physical. After using 6 doses of Staphisagria 1M (1 dose per weak) although I feel improvement in irritability, grief but my major problems are still there.
[Edited by sajidnazir on 2018-10-07 12:05:51]
 
sajidnazir 4 years ago
Hi,

Please go thru the forum and do a new thread- asking for who you want to help you in your headline. You can click user names to see the info and read their cases.

Please list the dates of staph taken and reactions on the new thread.
Then list the major issue now like you did here
And your other chronic issues. I am not prescribing for chronic problems.
[Edited by simone717 on 2018-04-06 14:04:10]
 
simone717 4 years ago
Thanks Simone, can name some experts on forum who you think best for such cases.
Regards
 
sajidnazir 4 years ago
I know you are stating your “main” problem,
And then trying to solve that without looking at your overall chronic symptoms- which I think you have to now address the entire picture.
So for that I would ask for 0Antivirus to help you.
 
simone717 4 years ago
Thanks Simone, I will write to him. I have put my major symptoms on Remedy Finder and found Acid Phose and Lycopod but still want an expert openion.
 
sajidnazir 4 years ago
Hi,
Remedy finder is good for acute problems, but not for chronic because
One has to know what symptoms are more important than other symptoms.
Antivirus is a homeopath, and has a long list of questions and then uses homeo software to study the case. Perhaps he will come up with the same remedies as you, but it’s good to have a professional
Go over the case.
 
simone717 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.